On the characters and commutators of
finite algebra groups,
Journal of Algebra 275 (2004), 481-487.
On the characters of the unit group of
Journal of Algebra 302 (2006), 678-685.
Bounds in groups with trivial
(with K. Podoski),
Journal of Algebra, 319 (2008), 893-896.
The number of conjugacy classes in
pattern groups is not a polynomial function
(with P.P. Pálfy),
Journal of Group Theory, 14 (2011), 841-854.
On the base size of the symmetric
group acting on subsets,
Studia Scientiarum Mathematicarum Hungarica, 49 (2012), 492-500.
Conjugacy expansiveness in
(with A. Maróti, S. Sidki and M. Bezerra),
Journal of Group Theory, 15 (2012), 485-496.
Character expansiveness in
(with A. Maróti and F. Petényi),
International Journal of Group Theory 2 No. 2 (2013), 9-17.
Every coprime linear group admits
a base of size two
(with K. Podoski),
Trans. Amer. Math. Soc. 368 (2016), 5857–5887.
The minimal base size for a
p-solvable linear group
(with A. Maróti),
Proc. Amer. Math. Soc. 144 (2016), 3231–3242.
On a conjecture of Gluck
(with James P. Cossey, A. Maróti and H.N. Nguyen),
Math. Z. 279 (2015), 1067–1080.
The largest character degrees of the symmetric and alternating
(with C. Hannusch and H.N. Nguyen),
Proc. Amer. Math. Soc. 144 (2016), 1947–1960.
A proof of Pyber's base size conjecture
(with H. Duyan and A. Maróti),
Adv. Math. 331 (2018), 720–747.
Base sizes of
primitive groups: Bounds with explicit constants
(with M. W. Liebeck and A. Maróti),
J. Algebra 521 (2019) 16–43.
An improved diameter
bound for finite simple groups of Lie type
(with A. Maróti, L. Pyber and Y. Qiao),
Bull. London Math. Soc. 51 (2019), 645–657.
Irreducible induction and nilpotent
subgroups in finite groups
(with A. Maróti, G. Navarro and P.H. Tiep),
Journal of Algebra 561 (2020) 200-214.
Random bases for coprime
(with H. Duyan and K. Podoski),
Journal of Group Theory, 23 (2020), 133-157.
Diameter of Cayley graphs of SL(n,p) with generating sets
containing a transvection
Journal of Algebra 569 (2021) 195-219.